Did You Know About Our Online Doctor Service?

Nuromol 200/500mg Tablets

Nuromol 200/500mg Tablets Nuromol 200/500mg Tablets

12 Tablets 
£3.99
Less than 5
Limited Stock
Delivery information Product #0146056

Please note images are for illustration purposes and may differ from the product(s) you receive

Effective relief from mild to moderate pain, from Nuromol.

Nuromol

Nuromol 200/500mg Tablets treat mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sore throat and fever. They contain two active ingredients; Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID) that reduces pain and swelling and lowers high temperatures, while Paracetamol is a painkiller that works in a different way to ibuprofen to relieve pain and fever.

For oral administration and short term use only.

  • Take 1 tablet (or 2 if required), up to 3 times daily with food.
  • Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.
  • Do not give to children under 18 years.
  • If symptoms persist or worsen, consult your doctor.
  • Do not take for more than 3 days.

Do not take if you:

  • Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
  • Are in the last 3 months of pregnancy

Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

£3.99

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply